# SDR 95ZZZW624

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Reg
- Condition: Loose
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MKE - FLT 517 - DURING TAXI OUT CREW OXYGEN PRESSURE DROPPED FROM 1500 TO 1000 PSI.  RESERVICED 0XYGEN, TIGHTENED FITTING ON OXYGEN REG/FE'S.
